# SDR FDEA201009053296

- Difficulty date: September 5, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB60251
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF EXISTING REPAIR DOUBLER AT LEFT HAND WING SLAT NR 2, FOUND   FASTENER HOLES ELONGATED ON INNER SURFACE SKIN OUTBOARD CORNER. ACCOMPLISHED REPAIR AS PER SRM 51-10-00 FIGURE 29 VOLUME I REVISION 96. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
